Discussions By Condition: Cardiovascular disease

BP Meds

Posted In: Cardiovascular disease 0 Replies
  • Posted By: Anonymous
  • April 4, 2008
  • 10:38 PM

I have been on the same BP Meds for well over 4 years now with no problem, recently I changed where I get my meds and they also use a different manufacturer for these Meds, after starting to take the meds from the new manufacturer I have noticed that I have the more severe side effects for this drug, Is this really possible, it's the same drug but a different company makes it, could this change has really caused my problems now or am I reaching on this ?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?